UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A degenerate Gaussian weight connected with Painlevé equations and Heun equations Journal article
Random Matrices: Theory and Application, 2020
Authors:  Han,Pengju;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic behavior  Heun equation  ladder-operators approach  Orthogonal polynomials  Painlevé equation  
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx F.;  De Schepper N.;  Kou K.I.;  Sommen F.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/13
Clifford Analysis  Fractional Fourier Transform  Hermite Polynomials  
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx,F.;  De Schepper,N.;  Kou,K. I.;  Sommen,F.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/11
Clifford analysis  Fractional fourier transform  Hermite polynomials